# SDR R61A201604250280

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 6,354 hours, 4,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE PHOTOLUMINESCENT STRIP IN FRONT OF SEAT 1D WAS DAMAGED.  MAINTENANCE R & R PHOTOLUMINESCENT STRIP IN FRONT OF SEAT 1D IAW AMM AND OPS CHECKED GOOD.
